Alert archive / Kansas / Flash Flood Warnings in 2007
Flash Flood Warning 50, NWS Wichita, KS
NWS Wichita, KS issued this flash flood warning at Jun 29, 2007, 4:15 PM CDT for Elk County, Kansas. It took effect at Jun 29, 2007, 4:21 PM CDT. It was in force for 7 hr. 3 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jun 29, 2007, 4:15 PM CDT (21:15 UTC)
- In effect from
- Jun 29, 2007, 4:21 PM CDT
- Expired
- Jun 29, 2007, 11:15 PM CDT
- In force
- 7 hr
- Issued by
- NWS Wichita, KS
- Area
- Whole counties
County Elk County, KS
The radar
The Wichita radar (KICT), 108 km from the middle of the area, began a volume at 21:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 29, 5:59 PM CDT | HEAVY RAIN 3 | Elk Falls, KS | 3.0 INCHES OF RAIN SINCE 10 THIS MORNING. |
| Jun 29, 7:00 PM CDT | FLASH FLOOD | 5 S Fall River, KS | INDIAN CREEK WAS OUT OF ITS BANKS AND CAUSING MAJOR FLOODING SOUTH OF FALL RIVER. |
| Jun 29, 7:15 PM CDT | HEAVY RAIN 7 | Howard, KS | 7 INCHES OF RAIN MEASURED SINCE MIDNIGHT FOR THE CITY OF HOWARD. LOTS OF STREET FLOODING AND STANDING WATER ACROSS THE CITY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Lamont, OK (KLMN), launched 12:00Z, 9.3 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 141 J/kg
- Mixed-layer CIN
- -37 J/kg
- Mixed-layer LCL
- 471 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 99 m²/s²
- 0-3 km storm-relative helicity
- 138 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KICT 292121 FFWICT KSC049-300415- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE WICHITA KS 415 PM CDT FRI JUN 29 2007 THE NATIONAL WEATHER SERVICE IN WICHITA HAS EXTENDED THE * FLASH FLOOD WARNING FOR... ELK COUNTY IN SOUTHEAST KANSAS. * UNTIL 1115 PM CDT. * AT 412 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SHOWERS AND THUNDERSTORMS WITH HEAVY RAINFALL ACROSS THE WARNED AREA. RAINFALL RATES OVER 1 INCH PER HOUR WERE INDICATED. * LOCATIONS WITHIN THE WARNING INCLUDE... ELK FALLS...GRENOLA...HOWARD...LONGTON...MOLINE. AT 412 PM CDT...LAW ENFORCEMENT REPORTED HIGHWAY 160 WAS CLOSED DUE TO FLOODING FROM LONGTON TO THE MONTGOMERY COUNTY LINE. SEVERAL COUNTY ROADS REMAIN CLOSED DUE TO FLOODING. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF URBAN AREAS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...RURAL COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING. MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. LAT...LON 3730 9651 3729 9596 3760 9595 3760 9652 $$ CARUSO
1 follow-up statement
000 WGUS73 KICT 292245 FFSICT FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 542 PM CDT FRI JUN 29 2007 KSC049-300415- ELK KS- 542 PM CDT FRI JUN 29 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT FOR ELK COUNTY... AT 539 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE SHOWERS AND THUNDERSTORMS PRODUCING VERY HEAVY RAIN OVER THE WARNED AREA. RAINFALL RATES OF 1 TO 2 INCHES PER HOUR WERE INDICATED. RADAR ESTIMATED 3 TO 4 INCHES OF RAINFALL SINCE 3 PM CDT THIS AFTERNOON OVER NORTHEASTERN ELK COUNTY. THIS WILL LIKELY PRODUCE FLASH FLOODING ALONG THE INDIAN CREEK. MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. LAT...LON 3730 9651 3729 9596 3760 9595 3760 9652 $$ CARUSO
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this flash flood warning went out at Jun 29, 3:23 PM CDT, 52 minutes earlier.
Area forecast discussion, Jun 29, 3:23 PM CDT, 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 323 PM CDT FRI JUN 29 2007 .DISCUSSION... TONIGHT-MON: FLOODING AND PROBABILITY OF PRECIPITATION THE MAIN ISSUE THIS PERIOD. WATER VAPOR LOOP OVER THE PAST 12 HOURS SHOWS VIRTUALLY NO CHANGE IN LONG WAVE PATTERN AND MODEL TRENDS SHOW LITTLE CHANGE LIKELY THROUGHOUT THE WEEKEND. IN THE VERY SHORT TERM...SWATH OF MODERATE-HEAVY RAIN WILL PERSIST INTO TONIGHT ACROSS SOUTH CENTRAL KS WITH INCREASE LIKELY AS BAROCLINIC ZONE TIGHTENS. ANTICIPATE LOW WILL MEANDER IN THE VICINITY OF THE OK/KS BORDER THROUGHOUT THE WEEKEND...AND POTENTIALLY INTO THE START OF THE WORK WEEK. WITH FLOODING ALREADY UNDERWAY...SITUATION WILL NOT IMPROVE AND LIKELY GET WORSE. HAVE EXPANDED THE FLASH FLOOD WATCH A BIT TO THE NORTHWEST AND ALSO EXTENDED IT UNTIL 0000 UTC SUN FOR NOW...ALTHOUGH EXPECT THIS WILL EVENTUALLY NEED TO BE EXTENDED INTO SUN. AS FOR QUANTITATIVE PRECIPITATION FORECAST...ANTICIPATE AMOUNTS AROUND 3 INCHES LIKELY ACROSS MUCH OF SOUTH CENTRAL/ SOUTHEAST KS BY SUN NIGHT. SIGNIFICANTLY INCREASED PROBABILITY OF PRECIPITATION BASED ON THIS TREND AND ALSO TRIMMED MAXES BACK THROUGHOUT THE PERIOD. TUE-FRI: MAIN ISSUES THIS PERIOD REVOLVE AROUND RESIDUAL MOISTURE AND WEAK SURFACE BOUNDARY SAGGING INTO THE AREA. WITH BOTH GLOBAL FORECAST SYSTEM MODEL/EUROPEAN CENTRE FOR MEDIUM RANGE WEATHER FORECASTS MODEL SUGGEST LITTLE CHANGE IN 850MB MOISTURE THROUGHOUT THE PERIOD AND WEAK UPPER TROFFING IN THE WEST-NORTH WEST FLOW. HAVE DOUBTS MIDDLE LEVEL TEMPERATURES WILL WARM SUFFICIENTLY TO COMPLETELY CAP PRECIPITATION AND BELIEVE ISOLATED AFTERNOON/EVENING THUNDERSTORMS WILL STILL OCCUR. CURRENT CONSENSUS WAS TO GO DRY ON THE 4TH...BUT FULLY ANTICIPATE LATER FORECASTS WILL INSERT 20-30 PROBABILITY OF PRECIPITATION. DID ADD LOW PROBABILITY OF PRECIPITATION FOR LATER IN THE WEEK PER CONSENSUS. MAXIMUM TEMPERATURES WILL BE HIGHLY DEPENDENT ON EXTENT OF CLOUDS/PRECIPITATION. FORECAST REFLECTS A MIDDLE OF THE ROAD GUESS ON MAXES. -HOWERTON && .AVIATION... BASED ON LATEST TRENDS...IFR CONDITIONS ARE LIKELY ACROSS THE AREA THRU AT LEAST 18Z...AND POTENTIALLY THRU 00Z TOMORROW. +SHRA/+TSRA IS MOST LIKELY AT KHUT-KICT AND KCNU WITH SLIGHTLY LOWER CHANCES AT KSLN/KRSL. WITH MOIST UPSLOPE FLOW ON SAT...DO NOT ANTICIPATE QUICK CLEARING AT ANY LOCATION. -HOWERTON && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 67 77 66 80 / 90 80 50 50 HUTCHINSON 66 76 65 80 / 70 60 40 30 NEWTON 67 75 65 79 / 90 80 50 40 ELDORADO 68 76 66 78 / 90 80 60 50 WINFIELD-KWLD 69 78 68 81 / 90 80 60 60 RUSSELL 63 78 64 82 / 30 30 20 10 GREAT BEND 64 76 64 80 / 40 40 20 10 SALINA 65 78 67 83 / 60 50 40 20 MCPHERSON 66 75 65 81 / 70 60 40 30 COFFEYVILLE 72 79 68 82 / 80 80 70 60 CHANUTE 70 78 67 79 / 90 80 70 60 IOLA 69 77 67 78 / 90 80 70 60 PARSONS-KPPF 70 80 68 80 / 80 80 70 60 && .ICT WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH SATURDAY EVENING FOR KSZ051>053- 067>072-082-083-091>096-098>100. &&
Hazardous weather outlook, Jun 29, 10:35 AM CDT, 5 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 1035 AM CDT FRI JUN 29 2007 KSZ032-033-047>053-067>072-082-083-091>096-098>100-301200- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 1035 AM CDT FRI JUN 29 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT A FLASH FLOOD WATCH IS IN EFFECT FOR MOST OF SOUTH CENTRAL AND ALL OF SOUTHEAST KANSAS THROUGH SATURDAY MORNING. SEE THE LATEST WATCH FOR THE LATEST DETAILS. RIVER FLOODING WILL ALSO CONTINUE ALONG SEVERAL RIVERS ACROSS SOUTHEAST AND PORTIONS OF SOUTH CENTRAL KANSAS. PLEASE SEE THE LATEST RIVER FLOOD WARNINGS FOR FURTHER INFORMATION. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY RIVER FLOODING WILL CONTINUE ACROSS SEVERAL RIVERS IN SOUTHEAST AND SOUTH CENTRAL KANSAS ON SATURDAY. SCATTERED THUNDERSTORMS ARE ALSO POSSIBLE ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS ON SATURDAY AND SATURDAY NIGHT. ANY STORM THAT DEVELOPS WILL BE CAPABLE OF PRODUCING LOCALIZED FLOODING. A FEW SHOWERS AND THUNDERSTORMS MAY DEVELOP ON SUNDAY AND SUNDAY NIGHT. NO SEVERE STORMS ARE ANTICIPATED AT THIS TIME...BUT ANY STORM THAT DOES DEVELOP WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED...BUT ANY REPORTS OF FLOODING OR RAINFALL AMOUNTS WOULD BE GREATLY APPRECIATED. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP COX
In the hours before
Local storm report, Jun 29, 10:28 AM CDT, 5 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE WICHITA KS
1028 AM CDT FRI JUN 29 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1035 PM FLOOD NEW ALBANY 37.57N 95.93W
06/28/2007 WILSON KS CO-OP OBSERVER
BARBER ROAD CLOSED DUE TO FLOODING BOTH NORTH AND SOUTH
OF NEW ALBANY. NUMEROUS COUNTY ROADS ARE BARRICADED.
1112 PM FLASH FLOOD 2 S SEDAN 37.10N 96.18W
06/28/2007 CHAUTAUQUA KS LAW ENFORCEMENT
HWY 99 SOUTH OF SEDAN HAS BEEN CLOSED AT THE MIDDLE CANEY
CREEK. CREEK IS 1 FOOT OUT OF ITS BANKS.
1112 PM FLASH FLOOD ELGIN 37.00N 96.28W
06/28/2007 CHAUTAUQUA KS LAW ENFORCEMENT
ALL ROADS IN AND OUT OF THE CITY OF ELGIN ARE CLOSED.
SOME RESIDENTS HAVE EVACUATED THERE HOMES.
0620 AM FLOOD 1 E TORONTO 37.80N 95.93W
06/29/2007 WOODSON KS LAW ENFORCEMENT
HIGHWAY 105 WATER OVER ROAD.
0625 AM HEAVY RAIN 5 SE CEDAR VALE 37.06N 96.44W
06/29/2007 M4.19 INCH CHAUTAUQUA KS CO-OP OBSERVER
0806 AM FLASH FLOOD 2 N ROSE HILL 37.60N 97.13W
06/29/2007 BUTLER KS EMERGENCY MNGR
FLOODED LOW WATER CROSSING IN THE 8 MILE CREEK AREA.
RAINFALL HAS BEEN ONE INCH AN HOUR.
0810 AM FLASH FLOOD DOUGLASS 37.52N 97.01W
06/29/2007 BUTLER KS EMERGENCY MNGR
FLOODED LOW WATER CROSSINGS IN THE VICINITY OF DOUGLASS
AND IN THE 8 MILE CREEK AREA.
0823 AM FLASH FLOOD 6 SE IOLA 37.87N 95.32W
06/29/2007 ALLEN KS EMERGENCY MNGR
COUNTY ROAD 260 SOUTH, SOUTH OF LA HARPE HAS WATER OVER
ROADWAY.
0823 AM FLASH FLOOD HUMBOLDT 37.81N 95.44W
06/29/2007 ALLEN KS EMERGENCY MNGR
PETROLIA ROAD WEST OF HUMBOLDT HAD WATER OVER ROAD WAY.
0827 AM HEAVY RAIN 6 SE NEODESHA 37.38N 95.60W
06/29/2007 M4.00 INCH MONTGOMERY KS TRAINED SPOTTER
24 HOUR RAINFALL TOTAL. RAIN EVENT TOTAL FOR PAST FEW
DAYS IS 6.5 INCHES.
0855 AM FLASH FLOOD 2 SE AUGUSTA 37.67N 96.95W
06/29/2007 BUTLER KS EMERGENCY MNGR
WATER OVER ROAD AND BARRICADED, 1.5 MILES NORTH OF SW
140TH STREET AT HAVERHILL ROAD.
0857 AM FLASH FLOOD 5 NE NEW ALBANY 37.61N 95.86W
06/29/2007 WILSON KS TRAINED SPOTTER
MINOR FLOODING, COUNTY ROADS AND LOW WATER CROSSINGS.
0857 AM FLASH FLOOD 2 S AUGUSTA 37.66N 96.98W
06/29/2007 BUTLER KS EMERGENCY MNGR
WATER OVER ROAD AND BARRICADED ON SW 80TH STREET, WEST OF
HIGHWAY 77.
0858 AM FLASH FLOOD 1 S ROSALIA 37.81N 96.62W
06/29/2007 BUTLER KS EMERGENCY MNGR
WATER OVER ROAD AND BARRICADED ONE-HALF MILE SOUTH OF
HIGHWAY 54 AT 1000 SE FLINT HILLS ROAD.
0913 AM FLOOD 2 NNE SYCAMORE 37.36N 95.71W
06/29/2007 MONTGOMERY KS LAW ENFORCEMENT
WATER OVER SEVERAL ROADS AND BEING BARRICADED NEAR THE
VERDIGRIS RIVER IN NORTH PART OF COUNTY.
0942 AM FLASH FLOOD 5 WSW AUGUSTA 37.66N 97.06W
06/29/2007 BUTLER KS EMERGENCY MNGR
WATER OVER ROAD AND BARRICADED 5 MILES SOUTH OF HIGHWAY
54 ON SANTE FE LAKE ROAD.
0950 AM FLASH FLOOD 3 N CALDWELL 37.08N 97.61W
06/29/2007 SUMNER KS LAW ENFORCEMENT
WATER OVER K 49 AND 140TH STREET NEAR CALDWELL. WATER IS
ALSO BEING REPORTED OVER NORTHEAST OXFORD ROAD.
0952 AM FLASH FLOOD 7 E ARKANSAS CITY 37.07N 96.91W
06/29/2007 COWLEY KS LAW ENFORCEMENT
COWLEY HIGHWAY 1 AND 6 NEAR SILVERDALE IS UNDERWATER.
&&
RBLLocal storm report, Jun 29, 11:36 AM CDT, 4 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1136 AM CDT FRI JUN 29 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1116 AM FLASH FLOOD FREDONIA 37.53N 95.82W
06/29/2007 WILSON KS LAW ENFORCEMENT
HARPER AND DECATUR ROADS IN FREDONIA ARE CLOSED.
RESIDENTS ARE HAVING TO TAKE ALTERNATE ROUTES IN TO THE
CITY. WATER IS ALSO BEING REPORTED OVER BETHEL ROAD NEAR
NESODESHA.
&&
RBLLocal storm report, Jun 29, 12:16 PM CDT, 3 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1216 PM CDT FRI JUN 29 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 PM FLASH FLOOD ELK FALLS 37.37N 96.19W
06/29/2007 ELK KS EMERGENCY MNGR
HIGHWAY 160 IS CLOSED FROM THE HIGHWAY 99 JUNCTION TO THE
EASTERN EDGE OF THE COUNTY. IN ADDITION NUMEROUS COUNTY
ROADS ARE STILL UNDERWATER.
&&
RBLSpecial weather statement, Jun 29, 2:55 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 255 PM CDT FRI JUN 29 2007 KSZ096-100-292045- LABETTE-NEOSHO- 255 PM CDT FRI JUN 29 2007 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR LABETTE AND NEOSHO COUNTIES... AT 251 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR PARSONS...AND MOVING NORTH AT 10 MPH. THE MAIN THREATS FROM THIS STORM WILL BE TORRENTIAL DOWNPOURS...SMALL HAIL...AND WIND GUSTS UP TO 50 MPH. THIS STORM IS NOT EXPECTED TO BECOME SEVERE. CARUSO
Local storm report, Jun 29, 3:20 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
320 PM CDT FRI JUN 29 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM FLASH FLOOD FREDONIA 37.53N 95.82W
06/29/2007 WILSON KS LAW ENFORCEMENT
MANY ROADS LEADING IN TO FREDONIA ARE STILL IMPASSABLE.
IN ADDITION HIGHWAY 400 BETWEEN FREDONIA AND NEODESHA IS
REPORTED CLOSED.
&&
RBLThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 7:01 PM CDT | Flash Flood Warning | ICT | Elk | 12 hr |
| Jun 28, 9:19 PM CDT | Flash Flood Warning | ICT | Chautauqua | 12 hr |
| Jun 29, 2:05 AM CDT | Flash Flood Warning | ICT | Montgomery | 8 hr |
| Jun 29, 3:10 AM CDT | Flash Flood Warning | ICT | Allen, Neosho, Wilson | 8 hr |
| Jun 29, 6:12 AM CDT | Flash Flood Warning | ICT | Greenwood, Woodson | 6 hr |
| Jun 29, 6:38 AM CDT | Flash Flood Warning | ICT | Butler, Cowley, Sumner | 6 hr |
| Jun 29, 7:14 AM CDT | Flash Flood Warning | ICT | Elk | 5 hr |
| Jun 29, 11:09 AM CDT | Flash Flood Warning | ICT | Wilson | 4 hr |
| Jun 29, 12:08 PM CDT | Flash Flood Warning | ICT | Elk | 5 hr |
| Jun 29, 12:38 PM CDT | Flash Flood Warning | ICT | Butler, Cowley, Sumner | 5 hr |
| Jun 29, 2:53 PM CDT | Flash Flood Warning | ICT | Wilson | 6 hr |
| Jun 29, 4:49 PM CDT | Flash Flood Warning | ICT | Butler, Cowley, Sumner | 9 hr |
| Jun 29, 6:10 PM CDT | Flash Flood Warning | ICT | Greenwood | 12 hr |
Nearby
Flash Flood Warnings in Kansas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.